Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 18, Number 4

All articles in this issue are freely accessible.

On the measure of well-distributed sequences
Alan Zame.
Proc. Amer. Math. Soc. 18 (1967), 575-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213308
Differential systems on fibered manifolds
A. M. Rodrigues.
Proc. Amer. Math. Soc. 18 (1967), 580-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212718
Representation and computation of the pseudoinverse
D. Showalter.
Proc. Amer. Math. Soc. 18 (1967), 584-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212594
Semigroups satisfying a strong Følner condition
L. N. Argabright and C. O. Wilde.
Proc. Amer. Math. Soc. 18 (1967), 587-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210797
Singularity-free regions for solutions of systems of nonlinear complex differential equations
David V. V. Wend.
Proc. Amer. Math. Soc. 18 (1967), 592-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212244
Asymptotic almost periodicity of solutions of a system of differential equations
W. R. Utz and Paul Waltman.
Proc. Amer. Math. Soc. 18 (1967), 597-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212285
Comparison and application of two Green’s matrices
A. L. Deal.
Proc. Amer. Math. Soc. 18 (1967), 602-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212249
The asymptotic behavior of a class of nonlinear differential equations
Donald S. Cohen.
Proc. Amer. Math. Soc. 18 (1967), 607-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212289
A transformation theorem on spectral measures
Habib Salehi.
Proc. Amer. Math. Soc. 18 (1967), 610-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215124
The moments of recurrence time
J. Wolfowitz.
Proc. Amer. Math. Soc. 18 (1967), 613-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219142
Schwartz distributions analytic in a parameter and associated semi-analytic functions
Clifford A. Long.
Proc. Amer. Math. Soc. 18 (1967), 615-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212568
Schauder decompositions in $(m)$
David W. Dean.
Proc. Amer. Math. Soc. 18 (1967), 619-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217575
A uniform boundedness theorem
John W. Brace and Robert M. Nielsen.
Proc. Amer. Math. Soc. 18 (1967), 624-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212532
On the lebesgue decomposition theorem
Roy A. Johnson.
Proc. Amer. Math. Soc. 18 (1967), 628-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218516
Infinite subclasses of recursively enumerable classes
J. B. Florence.
Proc. Amer. Math. Soc. 18 (1967), 633-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218234
The strong maximum modulus theorem for analytic functions into a Banach space
Edward Thorp and Robert Whitley.
Proc. Amer. Math. Soc. 18 (1967), 640-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214794
Representability of partial recursive functions in formal theories
William E. Ritter.
Proc. Amer. Math. Soc. 18 (1967), 647-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230617
Some linear topological properties of separable function algebras
A. Pełczyński.
Proc. Amer. Math. Soc. 18 (1967), 652-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213883
On the relationship between zero entropy and quasi-discrete spectrum for affine transformations
Peter Walters.
Proc. Amer. Math. Soc. 18 (1967), 661-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212163
On the problem of evanescent processes
Z. Ditzian and M. Nadkarni.
Proc. Amer. Math. Soc. 18 (1967), 668-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218928
On similar bases in barrelled spaces
Oscar T. Jones and J. R. Retherford.
Proc. Amer. Math. Soc. 18 (1967), 677-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217552
The homogeneous Hilbert boundary problem in a Banach algebra. II
Dragiša Mitrović.
Proc. Amer. Math. Soc. 18 (1967), 680-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227709
Homotopy periodicity of the classical Lie groups
Albert T. Lundell.
Proc. Amer. Math. Soc. 18 (1967), 683-690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225344
Absolute Baire sets
Stelios Negrepontis.
Proc. Amer. Math. Soc. 18 (1967), 691-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214031
Adjunction spaces and the hereditary property
Byron H. McCandless.
Proc. Amer. Math. Soc. 18 (1967), 695-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212757
Extending triangulations
M. A. Armstrong.
Proc. Amer. Math. Soc. 18 (1967), 701-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221513
Homotopy type comparison of a space with complexes associated with its open covers
Michael C. McCord.
Proc. Amer. Math. Soc. 18 (1967), 705-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216499
An example in dimension theory
R. D. Anderson and J. E. Keisler.
Proc. Amer. Math. Soc. 18 (1967), 709-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215288
Immersions into manifolds of constant negative curvature
Edsel F. Stiel.
Proc. Amer. Math. Soc. 18 (1967), 713-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212743
Homomorphic retractions in semigroups
J. T. Borrego.
Proc. Amer. Math. Soc. 18 (1967), 716-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214694
An example of two uniformities equal in height and proximity
Jack L. Hursch.
Proc. Amer. Math. Soc. 18 (1967), 719-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212762
The $mod2$ homology of the image of an exactly $2$ to $1$ map from a sphere
George W. Henderson.
Proc. Amer. Math. Soc. 18 (1967), 723-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212790
Von Neumann regularity in Jordan algebras
Chester E. Tsai.
Proc. Amer. Math. Soc. 18 (1967), 726-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217138
On the spectra of classes of algebras
G. Grätzer.
Proc. Amer. Math. Soc. 18 (1967), 729-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222003
On $p$-abelian groups
Paul M. Weichsel.
Proc. Amer. Math. Soc. 18 (1967), 736-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213443
Purely indecomposable torsion-free groups
Phillip Griffith.
Proc. Amer. Math. Soc. 18 (1967), 738-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215917
A theorem on multiplicative arithmetic functions
Hubert Delange.
Proc. Amer. Math. Soc. 18 (1967), 743-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211965
Some properties of integral closure
William J. Heinzer.
Proc. Amer. Math. Soc. 18 (1967), 749-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214580
A note on certain generalized free products
Robert J. Gregorac.
Proc. Amer. Math. Soc. 18 (1967), 754-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214668
A note on finitely generated groups
Robert J. Gregorac.
Proc. Amer. Math. Soc. 18 (1967), 756-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215904
The Morse index theorem
Howard Osborn.
Proc. Amer. Math. Soc. 18 (1967), 759-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212839
Convolution of $L^{p}$ functions
Neil W. Rickert.
Proc. Amer. Math. Soc. 18 (1967), 762-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216301
On Okamura’s uniqueness theorem
John H. George.
Proc. Amer. Math. Soc. 18 (1967), 764-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212240
Fourier coefficients of functions of bounded variation
Mitchell Taibleson.
Proc. Amer. Math. Soc. 18 (1967), 766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212477